PVLady I have a question for you please

Discussion in 'Fibromyalgia Main Forum' started by shelby319, Jan 11, 2007.

  1. shelby319

    shelby319 New Member

    Hi PVLady~~
    I just read under "pain meds" post what you mentioned about being on MS Contin for 9 months. If you don't mind me asking, what type of side effects did you have while you were on it? I've been on it now for 2 months, and the first month it seemed to help me alot. But now I'm starting to feel kind of depressed, loss of weight, alot of problems going to the bathroom, tummy aches, which are severe at times, I just don't like this drugged up feeling at all!!

    Did this happen to you right away or did you slowly progress with side effects while on it? I thought I found the perfect drug with the MS Contin after trying everything, and yet here I am once again with problems. I also have to see a pain specialist Jan 18th and now I'm at a loss of what to tell him!!

    Let me first say I've tried the patches, which gave me terrible tummy aches, Oxycontin which I thought worked great until I had surgery and it wasn't enough dosage, and they couldn't increase it because of heart palpations, Vicodin, keeps me awake with kind of that high feeling, (yuck), Lorcet, great but too much tylenol and had to take it too often in a daily dosage. Can't think what else, but I'm sure there are more I've tried.

    I do everything else, like yoga, walking, vitamins, all the other anti-depressants, stretching, massage, a little limited too while still recovering from spinal surgery, so I'll have to hold off all the other options.

    If you could give me a little info, I would greatly appreciate any help.
    Thank you so much,
    Shelby
  2. fivesue

    fivesue New Member